# SDR USAA050026

- Difficulty date: January 2, 2005
- Submitted: February 7, 2005
- Operation: Air carrier
- Aircraft: N713UW
- Make and model: Airbus A319-112
- Aircraft serial: 1040
- Engine: Cfmint CFM565B6
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Delaminated
- Location: Fuselage
- Part time: 17,339 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BFM - S1- FLOORBOARD, 4.0 INCH X 2.5 INCH AREA, DELAMINATION, FR 20-24 +Y 500, -Z240.  REPAIRED DAMAGED AREA IAW SRM. (K)
